# SDR CA120516002

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,276 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW COULDN`T OPEN THE MAIN CABIN DOOR. MAINTENANCE WAS DISPATCHED TO THE ACFT, UPON ARRIVAL THE DOOR HAD BEEN OPENED.  INITIAL INSPECTION OF THE MCD REVEALED THE ICE CABLE 601R318127-3 WAS BROKEN.  FURTHER TROUBLESHOOTING INDICATED THE MCD PRESSURE VENT FLAP WAS NOT RIGGED PROPERLY.  THE VENT FLAP WAS CONTACTING WITH THE MCD MOUNTING PLATE CAUSING RESTRICTION ON THE MECHANISM. IAW AMM 52-11-15 THE GAP SHOULD HAVE BEEN BETWEEN 0.005" AND 0.020".  AS A RESULT, AN ABNORMAL FORCE WAS REQUIRED TO UNLOCK THE MCD.  CABLE ASSY 601R318127-3 WAS REPLACED, THE PRESSURE VENT FLAP ADJUSTED AND THE ACFT RELEASED FOR SERVICE.  MAINTENANCE HISTORICAL REVIEW SHOWS THAT SOME ADJUSTMENTS WERE PERFORMED ON THE MCD INNER HANDLE FEW DAYS EARLIER WHICH MAY HAVE CONTRIBUTED TO THE INCIDENT.
